Linear differential equations of binomial form
Matematičeskie zametki, Tome 52 (1992) no. 1, pp. 141-143
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_1_a18,
author = {O. V. Viskov},
title = {Linear differential equations of binomial form},
journal = {Matemati\v{c}eskie zametki},
pages = {141--143},
year = {1992},
volume = {52},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_1_a18/}
}
O. V. Viskov. Linear differential equations of binomial form. Matematičeskie zametki, Tome 52 (1992) no. 1, pp. 141-143. http://geodesic.mathdoc.fr/item/MZM_1992_52_1_a18/